Index sets and degrees of unsolvability

Journal of Symbolic Logic 47 (2):241-248 (1982)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,635

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Discrete Chain of Degrees of Index Sets.Louise Hay - 1972 - Journal of Symbolic Logic 37 (1):139-149.
Generalized Cohesiveness.Tamara Hummel & Carl G. Jockusch - 1999 - Journal of Symbolic Logic 64 (2):489-516.
Wtt-Degrees and T-Degrees of R.E. Sets.Michael Stob - 1983 - Journal of Symbolic Logic 48 (4):921-930.
Busy Beaver Sets and the Degrees of Unsolvability.Robert P. Daley - 1981 - Journal of Symbolic Logic 46 (3):460-474.
Degrees of Unsolvability.Joseph Robert Shoenfield - 1971 - New York: American Elsevier.
Kleene Index Sets and Functional M-Degrees.Jeanleah Mohrherr - 1983 - Journal of Symbolic Logic 48 (3):829-840.

Analytics

Added to PP
2009-01-28

Downloads
12 (#798,116)

6 months
1 (#419,510)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Splitting Theorems in Recursion Theory.Rod Downey & Michael Stob - 1993 - Annals of Pure and Applied Logic 65 (1):1-106.

Add more citations

References found in this work

Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.

Add more references